# SDR 95ZZZX785

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217US
- Make and model: Boeing 737201
- Aircraft serial: 20215
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Charger
- Part number: 6013211
- Condition: Inoperative
- Location: Cabin
- Part time: 58,742 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OMA - DURING AN FAA RAMP AUDIT, FAA REPORTED RT WING INTERIOR OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE REPLACED BOTH LAMPS, BATTERY PACK AND BATTERY CHARGER AND CHECKED OKAY.  REFERENCE CONTROL NR F3LA95002.
